MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified iliac artery.A 5.0 x 100, 135cm mustang balloon catheter was advanced for dilatation.However, during the second inflation at 18 atmospheres for 30 seconds, the balloon ruptured.The device was removed without any problem and the procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient condition was good.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12250776
Report Number2134265-2021-09804
Device Sequence Number3671065
Product Code FGE
UDI-Device Identifier08714729793533
UDI-Public08714729793533
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2023
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0025958098
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1